# SDR KCSA202502121010

- Difficulty date: February 12, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 105,080 hours, 17,904 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW FIXED TRAILING EDGE BEAM LWR CHORD DAMAGED INBD OF #4 FLAP TRACK FAIRING AT APPROX WBL 255
